MathSciNet Relay Station
MathSciNet bibliographic data
MR1858073 (2002j:11062) 11G25 (14H40)
Buium, Alexandru Infinitesimal Mordell-Lang. J. Number Theory 90 (2001), no. 2, 185–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement